i ended my depo shots about five to six months ago and i started having my menstration again about four months ago. it was regular for the first three months. i was starting beetween the 26th and 27th like clockwork. this past month i had my period at the regular time and when it was finished i had gotten a yeast infection. i took the medication and it cleared up in four days. as soon as it cleared up i started my period again which lasted about four days and stopped for one day and started again. my period was on again off again like every other day like this for the until about six days ago when i thought i had finally stopped. well today i started again with a very heavy and dark red blood. in the past four months i have gained about twenty pounds and my stomach sticks out like im pregnant but ive taken two pregnancy tests before this irregular bleeding started and they both came up negative. my husband is in the military and has not yet added me on his insurance so i cannot go see a doctor. can someone please give me an idea of whats wrong until i can see a doctor? thank you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.